# SDR 9501522706

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 323636
- Condition: Leaking
- Location: B Hyd Syst
- Part time: 11,897 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH TO MEM, THE AIRCRAFT EXPERIENCED A 'B' HYDRAULIC SYSTEM FAILURE.  AIRCRAFT LANDED NORMALLY, CLEARED RUNWAY, AND WAS TOWED TO THE GATE.  FOUND BOTH 'B' PUMPS LEAKING AT THE CASE.  REPLACED BOTH 'B' SYSTEM PUMPS.  SYSTEM CHECKED NORMAL.
